# SDR MALA976574

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SOME RIVETS ATTACHING TO LOWER FRAME THROUGH THE EXTERNAL SKIN, NEAR NAC WL 94, HAVE POOR PITCH & EDGE DISTANCE.  THERE IS A CRACK IN THE LOWER FRAME IN THIS AREA STARTING FROM A FASTENER HOLE GOING TO THE EDGE OF THE FRAME.  MAINTENANCE REPAIR PER EO NR S54020 AND SAAB STATEMENT 72SDS1756 REV A DATED 9/13/99.
